# SDR CA060825004

- Difficulty date: August 20, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 750
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Solenoid
- Part number: 183238001
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THAT THE SOLINOID SHAFT HAD BEEN GROUND DOWN TO ACCOMIDATE A CLEVIS PIN THAT WAS NOT LONG ENOUGH. HALF THE MATERIAL ON THE SHAFT HAD BEEN REMOVED. THIS WAS FOUND ON INSPECTION OF THE TR SYSTEM FOR STICKY TR LEVERS. AT THIS TIME WE DO NOT THINKING THAT IT HAD ANY THING TO DO WITH THE ORIGINAL SNAG. (TC NR 20060825004)
